Advertisement

Afrika Matematika

, Volume 28, Issue 3–4, pp 605–614 | Cite as

Generalized ideals in ordered left almost semigroups

  • Venus Amjid
  • Faisal Yousafzai
  • Quaid Iqbal
Article
  • 97 Downloads

Abstract

In this paper, we introduce the concept of (mn)-ideals in a non-associative ordered structure called an ordered \(\mathcal {LA}\)-semigroup. We also study the (mn)-regular class of an ordered \(\mathcal {LA}\)-semigroup in terms of (mn)-ideals.

Keywords

Ordered \(\mathcal {LA}\)-semigroups Left invertive law Left identity and (m, n)-ideals 

Mathematics Subject Classification

20M10 20N99 

Notes

Acknowledgments

The first author is highly thankful to CAS-TWAS President’s Fellowship.

References

  1. 1.
    Akram, M., Yaqoob, N., Khan, M.: On \((m,n)\)-ideals in LA-semigroups. Appl. Math. Sci. 7, 2187–2191 (2013)Google Scholar
  2. 2.
    Holgate, P.: Groupoids satisfying a simple invertive law. Math. Stud. 61(1–4), 101–106 (1992)Google Scholar
  3. 3.
    Kazim, M.A., Naseeruddin, M.: On almost semigroups. Alig. Bull. Math. 2, 1–7 (1972)Google Scholar
  4. 4.
    Mushtaq, Q., Yousuf, S.M.: On LA-semigroups. Alig. Bull. Math. 8, 65–70 (1978)Google Scholar
  5. 5.
    Mushtaq, Q., Yusuf, S.M.: On locally associative LA-semigroups. J. Nat. Sci. Math. 19, 57–62 (1979)MathSciNetMATHGoogle Scholar
  6. 6.
    Mushtaq, Q., Yusuf, S.M.: On LA-semigroup defined by a commutative inverse semigroups. Math. Bech. 40, 59–62 (1988)Google Scholar
  7. 7.
    Mushtaq Q., Kamran, M.S.: On LA-semigroups with weak associative law. Sci. Khyber 1, 69–71 (1989)Google Scholar
  8. 8.
    Mushtaq, Q., Khan, M.: Ideals in left almost semigroups. In: Proceedings of 4th International Pure Mathematics Conference, pp. 65–77 (2003)Google Scholar
  9. 9.
    Protić, P.V., Stevanović, N.: AG-test and some general properties of Abel-Grassmann’s groupoids. Pure Math. Appl. 6(4), 371–383 (1995)Google Scholar
  10. 10.
    Stevanović, N., Protić, P.V.: Composition of Abel-Grassmann’s 3-bands. Novi Sad J. Math. 34(2), 175–182 (2004)Google Scholar
  11. 11.
    Xie X.Y., Tang, J.: Fuzzy radicals and prime fuzzy ideals of ordered semigroups. Inf. Sci. 178, 4357–4374 (2008)Google Scholar
  12. 12.
    Yousafzai, F., Yaqoob, N., Ghareeb, A.: Left regular \({\cal AG}\)-groupoids in terms of fuzzy interior ideals. Afrika Mathematika 24, 577–587 (2013)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Yousafzai, F., Khan, A., Davvaz, B.: On fully regular \({\cal AG}\)-groupoids. Afrika Mathematika 25, 449–459 (2014)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Yousafzai, F., Khan, A., Amjad, V., Zeb, A.: On fuzzy fully regular ordered \({\cal AG}\)-groupoids. J. Intell. Fuzzy Syst. 26, 2973–2982 (2014)MathSciNetMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of Science and Technology of China (USTC)HefeiChina
  2. 2.Military College of EngineeringNational University of Sciences and Technology (NUST)IslamabadPakistan

Personalised recommendations